# SDR 2020F00481

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: General aviation
- Aircraft: N360AY
- Make and model: Lear 35A
- Aircraft serial: 367
- Aircraft time: 14,783 hours, 13,537 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 501111201
- Part serial: 1007
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER LANDING WITH STEERING SYSTEM ENGAGED AT END RUNWAY CREW COULD TURN PLANE ONTO TAXI WAY  NOTIFY TOWER THEY WERE HAVING PROBLEM WITH TURNING (STEERING) AIRCRAFT.  CREW DISENGAGED STEERING SYSTEM AND USED DIFFERENTIAL BRAKING AND ENGINE POWER TO TURN AND TAXI AIRCRAFT OFF RUNWAY TO FBO AT THE AIRPORT.  FLIGHT CREW NOTIFIED MAINTENANCE OF PROBLEM, MAINTENANCE HAD THEM MEL THE STEERING SYSTEM, PER THERE APPROVED MEL 32-3 AND HAVE THEM FOLLOW FLIGHT MANUAL LIMITATIONS AND PERFORMANCE INFORMATION WITH NOSE WHEEL STEERING INOPERATIVE.  WHEN AIRCRAFT RETURN TO HOME BASE MAINTENANCE TROUBLESHOOT THE STEERING SYSTEM AND FOUND STEERING COMPUTER CAUSE THE PROBLEM.
